RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 1, Pages 100–119 (Mi cheb63)  

Quantitative generalizations of Niederreiter's results on continued fractions

I. D. Kan, N. A. Krotkova

Moscow

Full text: PDF file (495 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 11K50
Received: 15.06.2011

Citation: I. D. Kan, N. A. Krotkova, “Quantitative generalizations of Niederreiter's results on continued fractions”, Chebyshevskii Sb., 12:1 (2011), 100–119

Citation in format AMSBIB
\Bibitem{KanKro11}
\by I.~D.~Kan, N.~A.~Krotkova
\paper Quantitative generalizations of Niederreiter's results on continued fractions
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 1
\pages 100--119
\mathnet{http://mi.mathnet.ru/cheb63}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075069}


Linking options:
  • http://mi.mathnet.ru/eng/cheb63
  • http://mi.mathnet.ru/eng/cheb/v12/i1/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:109
    Full text:73
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019